On polarized normal surfaces.

Fumio Sakai

Manuscripta mathematica (1987)

  • Volume: 59, page 109-128
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Sakai, Fumio. "On polarized normal surfaces.." Manuscripta mathematica 59 (1987): 109-128. <http://eudml.org/doc/155241>.

author = {Sakai, Fumio},
journal = {Manuscripta mathematica},
keywords = {polarized normal surface; canonical divisor; extremal rational curves},
pages = {109-128},
title = {On polarized normal surfaces.},
url = {http://eudml.org/doc/155241},
volume = {59},
year = {1987},

AU - Sakai, Fumio
TI - On polarized normal surfaces.
JO - Manuscripta mathematica
PY - 1987
VL - 59
SP - 109
EP - 128
KW - polarized normal surface; canonical divisor; extremal rational curves
UR - http://eudml.org/doc/155241
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.